Communications in Mathematical Physics

On the integrability of classical spinor models in two-dimensional space-time

A. V. Mikhaĭlov and V. E. Zakharov

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 74, Number 1 (1980), 21-40.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103907930

Mathematical Reviews number (MathSciNet)
MR0575894

Subjects
Primary: 81E10
Secondary: 35Q99: None of the above, but in this section 58F07

Citation

Zakharov, V. E.; Mikhaĭlov, A. V. On the integrability of classical spinor models in two-dimensional space-time. Comm. Math. Phys. 74 (1980), no. 1, 21--40. https://projecteuclid.org/euclid.cmp/1103907930


Export citation